# SDR ASOA201001398

- Difficulty date: September 15, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 16,194 hours, 11,154 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BELLY FAIRING 195DL AFT FRAME IS CRACKED AND HAS CHAFING DAMAGE.   R & R C-CHANNEL FOR LT AFT BELLY FAIRING 195DL IAW SRM 51-41-02-001-001-A01 (PN CC670-39171-1) COMPLY WITH MODSUM IS670538200021. COMPLIED WITH EC/TC MOD SUM IS670538200021 AND MET ALL THE REQUIREMENTS OF MODSUM IS670538200021 REV B. REFER TO M-212 FOR INSTALLATION.
